# SDR SWAA2022080438319

- Difficulty date: August 4, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,079 hours, 42,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: M1672
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY CHARGER M1672 AND BATTERY INOP ON EMERGENCY LIGHTS CHECK / [01] REMOVED AND REPLACED EMERGENCY LIGHT CHARGER M1672 AND BATTERY PACK PER AMM 33-51-06
